# SDR YENA2024031200404

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 79,038 hours, 28,602 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON INTERCOSTAL FITTING HOLE H3 DOOR STOP 7 ARE FR16  CRACK DIRECTION 5:00 LOOKING FWD. CRACK D=0.150 INCH; REMOVED AND REPLACED INTERCOSTAL FITTING  AT LEVEL DOOR STOP FITTING #7 LOCATED FR16 LH. THIS REPAIR IS CATEGORY A, NO REQUIRED FURTHER INSPECTION.  IAW A320 SRM 53-11-12-300-010. AND DWG D53112300.
